Vicodin overdose stories

Common Questions and Answers about Vicodin overdose stories

vicodin

766993 tn?1235064012 for 2 years for awhile it was weklyu shots at er of dilaudid and morphine,inbetween percocet and vicodin.The past 3 monthsI have been on vicodin 10 pills a day no stop.Some say it is not alot but can some one tell me why within 6 hours i am in leg pain, arms, stomach pain mnausea and the next day idf i havnt taken any at bedtime i am so sick such pain feel almost like i could die or am............now I read stories on here and different sites about how to taoer off the drug.
Avatar n tn I don't know about an overdose, but taking more than you are supposed to can cause sleep walking, but in my case it was sleep driving. It is very dangerous and you should not play around with it. I HATE AMBIEN!!!
Avatar m tn I have been taking vicodin ES 750mg 90 tablets a month for the past 2 years I have chronic pain due to my bad knees. I was recently switched over to the percocet 5/325 my body was becoming tollerant to the vicodin to the point where they were not relieving the pain anymore. I had the same reaction with the percocet where I had to take 2-3 at once.
Avatar n tn My husband has been taking vicodin for pain for 4 years since he had a hip replacement. He has changed tremendouly, VERY negative, explosive, reads the news paper, as usual, for cover to cover and TALKS about all the bad things. He is never happy unless he's drunk. I think he has a serious problem and he doesn't. How can I help him see what he has become???????
696149 tn?1314320959 the symptoms you describe slow pulse and trouble breathing are definitely signs of overdose. if the symtoms continue you should go to the er. make sure you take as prescribed. overdosing of subox can cause coma and death. be careful. you should stay awake now.
Avatar f tn Just saw on 'Untold Stories of the ER', could be a sign that liver / kidneys are shutting down and is 'quite troubling' per the ER room doctor's diagnosis. Can also be caused by an overdose of migraine meds - which can cause too much ammonia build up. It's important you get help asap if you think you might be smelling ammonia/mothballs on your breath. Hope all is/was ok!
Avatar m tn Seek emergency medical attention if you think you have used too much of this medicine. A tramadol overdose can be fatal. Overdose symptoms of a tramadol overdose may include drowsiness, shallow breathing, slow heartbeat, extreme weakness, cold or clammy skin, feeling light-headed, fainting, or coma. Tramadol may be habit-forming and should be used only by the person it was prescribed for.
502147 tn?1237474522 I am 7 days Vicodin free. :) But it almost killed me and I wanted to be rid of them. Last week i was admitted to the hospital because i accidentally overdosed. I was taking precription Vicodin for severe back pain. It started out as 4 X's a day innocent enough, but then you build a tolerance to it and 4 wasnt enough. I have been hooked ever since going on 2 years. Little did i know this was a downward spiral to hell for me. The pills worked great for along time I was high 24 hours a day.
Avatar f tn Can taking vicodin on a daily basis (on average 3 norco) inhibit weight loss/fat metabolism?
Avatar f tn she was diagnosed with IBS and wanted Vicodin for that stomach pain. Finally the doctors convinced her and my parents that it was not OK to use Vicodin for that as it was ruining her stomach lining. But since then, she keeps coming up with reasons to need Vicodin...first a UTI, then a kidney or bladder infection, then more menstrual troubles. And she puts herself through all these tests for these illnesses but nothing ever comes back as conclusive. I'm so worried.
Avatar m tn I would like to know which is harder to detox from, ultrum or vicodin? I have heard horror stories about both.
Avatar n tn Seek emergency medical attention if you think you have used too much of this medicine. A tramadol overdose can be fatal. Overdose symptoms of a tramadol overdose may include drowsiness, shallow breathing, slow heartbeat, extreme weakness, cold or clammy skin, feeling light-headed, fainting, or coma. Tramadol may be habit-forming and should be used only by the person it was prescribed for.
Avatar f tn Okay... I've been off vicodin for about a month now, but I've faced the facts and I've GOT to have something for pain! My doc prescribed Ultram ER for me. I know what to expect from the vicodin withdrawals but I have no idea what to expect from ultram. Im not sure that I even want to try it (depending on the responses that I get here). I don't want to put myself through anything worse than the vicodin withdrawals but as I said, Ive got to have a pain med...
Avatar m tn I have been on vicodin for 1 year and want to stop. My psychological addiction is the worst. What can I do?
501205 tn?1227345442 Has anyone ever been through an accidental overdose on pain pills who is willing to discuss it. I am just hoping to know what the symptoms are.
3149845 tn?1506627771 Usually no more than 2000 mg per day Tylenol, whose active ingredient is acetaminophen, will now have a lower recommended daily dose, which is aimed at reducing the risk of accidental overdose, McNeil Consumer Healthcare, a Johnson & Johnson company announced today. The recommended daily maximum for Extra Strength Tylenol 500mg tablets will go down from 8 per day to 6 per day, i.e. from 4,000mg per day to 3,000mg per day.
610505 tn?1329603723 haha. yes I know. It wont work. Suboxone forces its way into the opiate receptors and the antagonist will bind in such a way as to push and keep out other opiates.
148588 tn?1465778809 https://www.nbcnews.com/news/us-news/paul-horner-famous-fake-news-writer-found-dead-age-38-n805061 "A leading purveyor of fake news in the 2016 presidential election has died outside Phoenix at the age of 38. Maricopa County Sheriff's Office spokesman Mark Casey said Tuesday authorities discovered Paul Horner dead in his bed on Sept. 18. Casey said the Maricopa County medical examiner performed an autopsy which showed there were no signs of foul play.
Avatar m tn Aloha Mellie, I was taking the morphine for an injury to my foot that was extremely painful. The doctor gave me vicodin but it didn't even hardly touch the pain and a friend gave me the morphine. I am 62 and had major cancer surgery twice dut ot cancer of the tonsils and they had me really out there on morphine. But the also were able to wean me with out any WD's so I figured I may be able to do the same on my own especially since I have been taking way less than they had me on.
Avatar m tn I have been taking vicodin ES 750mg 90 tablets a month for the past 2 years due to my bad knees. I was recently switched over to the percocet 5/325 my body was becoming tollerant to the vicodin to the point where they were not relieving the pain anymore. I had the same reaction with the percocet where I had to take 2-3 at once.
Avatar m tn I took 32 vicodin es, 750/7.5 on Wednesday, about 8 at a time. For some reason the fact that that's a potentially deadly dose of acetaminophen didnt occur to me until the next morning. It's now Friday afternoon, almost 48 hours since and I've had no more and no symptoms of overdose but I'm worried about what I may have done to my liver. Has anyone on here taken amounts similar to that?
Avatar n tn I am 24 weeks pregnant. I took prescribed vicodin in my first trimester while I did not know I was pregnant. My first OB visit while pregnant was at the end of my third month. I notified her that I was taken vicodin and she said it was not a problem. She also told me not to continue to take vicodin. Some days I would not take any and some days I would take one or two depending on the pain. I quit cold turkey about two weeks ago.
1891710 tn?1323200961 Umm im JJ and im 19 and im addicted to vicodin and drinking alcohol. ive been doing this since i was 17 and just recently i was hospitalised for an overdose on it. i was wondering if there is any way to gradually stop this addiction because i dont want to go to rehab..
Avatar f tn I'm new here, and i'm desperate for help. I've been taking vicodin for the last two years, and i'm up to 100 mg a day, sometimes more if I can get it. My usual dose is no longer cutting it, and they get pretty expensive. I need to quit, and I cry every time I think about how i'm sick of having this problem. I'm so worried about having withdrawals though. I feel so crappy when I have withdrawals, and I have 3 small kids to look after.